MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY RIVULET VENTRICULAR CATHETER; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY RIVULET VENTRICULAR CATHETER; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 41701
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that after the stylet was removed from the catheter, it was unable to be reinserted.It was questioned if the catheter was blocked.The stylet that was packaged with the catheter was the same stylet being used.A different catheter was used to complete the procedure with no issues.
 
Additional Manufacturer Narrative
Only the ventricular catheter was returned.The catheter was patent and met the requirements for leak testing.All catheters are 100% inspected at the time of manufacture.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RIVULET VENTRICULAR CATHETER
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7553595
Report Number2021898-2018-00267
Device Sequence Number16187622
Product Code JXG
UDI-Device Identifier00613994480446
UDI-Public00613994480446
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K792007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number41701
Device Catalogue Number41701
Device Lot NumberE32992
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2018
Initial Date Received by Manufacturer 05/08/2018
Supplement Date Received by Manufacturer07/25/2018
08/08/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date07/26/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1